# SDR AALA20030076

- Difficulty date: January 18, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY EMERGENCY EXIT FLOOD LIGHT IS DISCONNECTED.  RECONNECTED FORWARD GALLEY EMERGENCY EXIT FLOOD LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
